Publications

Export 44 results:
Sort by: Author Title Type [ Year  (Desc)]
Filters: Author is Gilles Pagès  [Clear All Filters]
2014
2012
2011
2010
Harald Luschgy, Siegfried Graf, and Gilles Pagès, "Fractal functional quantization of mean-regular stochastic processes", Mathematical Proceedings of the Cambridge Philosophical Society, 2010. Abstract
Olivier Bardou, Sandrine Bouthemy, and Gilles Pagès, "When are Swing options bang-bang and how to use it", International Journal of Theoretical and Applied Finance, vol. 13, issue 6, pp. 867-899, 2010. Abstract
2009
Olivier Bardou, Sandrine Bouthemy, and Gilles Pagès, "Optimal quantization for the pricing of swing options", Applied Mathematical Finance, vol. 16, issue 2, pp. 183-217, 2009. Abstract
2008
2007
Siegfried Graf, Harald Luschgy, and Gilles Pagès, "Optimal quantizers for Radon random vectors in a Banach space", Journal of Approximation Theory, vol. 144, no. 1, Orlando, FL, USA, Academic Press, Inc., pp. 27–53, 2007. Abstract
2006
2005
2004
2003
Vlad Bally, and Gilles Pagès, "Error analysis of the quantization algorithm for obstacle problems", Stochastic Processes & Their Applications, vol. 106, issue 1, pp. 1-40, 2003. Abstract
Vlad Bally, Gilles Pagès, and Jacques Printems, "First order schemes in the numerical quantization method", Mathematical Finance, vol. 13, issue 1, pp. 1-16, 2003. Abstract  Download: First Order Schmes.pdf (218.51 KB)
Siegfried Graf, Harald Luschgy, and Gilles Pagès, "Functional quantization and small balls probabilities for Gaussian processes", Journal of Theoretical Probability, vol. 16, issue 4, pp. 1047-1062, 2003. Abstract
Gilles Pagès, and Jacques Printems, "Optimal quadratic quantization for numerics: the Gaussian case", Monte Carlo Methods and Applications, vol. 9, pp. 135–166, 2003. Abstract  Download: Gaussian Case.pdf (563.34 KB)
2002
Harald Luschgy, and Gilles Pagès, "Functional quantization of Gaussian processes", Journal of Functional Analysis, vol. 196, no. 2: Academic Press, pp. 486–531, December, 2002. Abstract
Jean-Claude Fort, and Gilles Pagès, "Asymptotics of optimal quantizers for some scalar distributions", Journal of Computational and Applied Mathematics, vol. 146, no. 2, Amsterdam, The Netherlands, The Netherlands, Elsevier Science Publishers B. V., pp. 253–275, 2002. Abstract
2001
Vlad Bally, Gilles Pagès, and Jacques Printems, "A stochastic quantization method for nonlinear problems", Monte Carlo Methods and Applications, vol. 7, issue 1, pp. 21-34, 2001. Abstract
1998
Gilles Pagès, "A space quantization method for numerical integration", Journal of Computational and Applied Mathematics, vol. 89, no. 1, Amsterdam, The Netherlands, Elsevier Science Publishers B. V., pp. 1–38, 1998. Abstract